# SDR USAA2014100800007

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 42,008 hours, 24,118 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK WATER INGRESS ON RT ELEVATOR AT APPROX 85 INCHES FROM INBD EDGE & 6 INCHES FROM TE.  REPAIRED RT ELEVATOR IAW SRM 55-21-11 PAR 5 K FIGURE 211.
